# SDR 6CBA2023012623026

- Difficulty date: January 20, 2023
- Submitted: January 28, 2023
- Operation: Air carrier
- Aircraft: N954AF
- Make and model: Pilats PC1247E
- Aircraft serial: 2054
- Aircraft time: 1,608 hours, 1,444 cycles
- Engine: Pwa PT6*
- Engine time: 1,608 hours, 1,444 cycles
- Propeller: Hartzl HCE5N3
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Lead
- Part number: 105555
- Condition: Faulted
- Location: Prop De Ice
- Part time: 1,608 hours, 1,444 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING A ROUTINE FLIGHT FROM KBOX TO KCYUL, THE FLIGHT CREW NOTED A PROP DE-ICE FAIL CAS IN FLIGHT.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO KCYUL.  THE AIRCRAFT CONTINUED TO LAND WITHOUT INCIDENT.   REPLACED THE LEAD TO THE PROP DE ICE SYS.
